# SDR IPXA2018061930808

- Difficulty date: June 5, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Bs 1129
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED ALONG LONGERON 43R AT BS 1129.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT INTERCOSTAL IAW DWG ACA7049, AND SRM 51-33-01.
